# SDR DALA2024043004807

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 66,662 hours, 30,919 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Smoke
- Location: Lavator Mirror
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5744778) FWD LAV MIRROR LIGHT SMOKE. REPLACED LIGHT ASSY REF B737 AMM 33-26. LIGHT OPS NML OK FOR SVC.
